# SDR SWAA2024040570934

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 73,803 hours, 43,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE FALLING OUT<[01] RESECURED R1 ESCAPE SLIDE REF AMM 25-66-01. OPS CHK GOOD..
